On Fourth-Order Stable Difference Scheme for Hyperbolic Multipoint NBVP


Numerical Functional Analysis and Optimization, vol.38, no.10, pp.1305-1324, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.1080/01630563.2017.1316998
  • Journal Name: Numerical Functional Analysis and Optimization
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1305-1324
  • Keywords: Abstract hyperbolic equations, difference equations, nonlocal and multipoint boundary value problems, stability, 35L90, 65N12, 39A14, 34B10
  • Istanbul Gelisim University Affiliated: No


This paper presents a fourth order of accuracy unconditionally stable difference scheme for the approximate solution of multipoint nonlocal boundary value hyperbolic problem in a Hilbert space with a self-adjoint positive definite operator. Stability estimates for the solution of this difference scheme are established. To support the theoretical statements, some results of numerical experiments are presented using finite difference method.